MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the device has been glitching.It is not turning on when plugged in.Additional information was provided.The issue started after some time of use, but the time would vary.It was reported to be stopping around mid-feed and right after the pump would start.The device would turn on by itself.It would display error codes (air in line, occlusion error, system error 10).The patient's caretaker would start the pump, the pump would confirm "started", but feeding would not occur.The device was manually turned off.Patient's family reported that in the past, this pump would unexpectedly power off on its own, but not in this specific incident.No harm has been reported; however, the patient was sent to the hospital in the time period due to vomiting.Further information was provided stating that the issue resulted in inaccurate feedings.Unfortunately, the caregiver does not have specific volumes.No actual air was found in the line.The patient's mother suspects the vomiting is likely related.The patient was hospitalized and was stabilized.The patient is currently feeding on another unit (a kangaroo joey pump) and is stable.The patient was not harmed.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A review of the service history record determined this is the first time the device has been returned for service.The device was received for evaluation and testing was performed.The reported issue could not be duplicated, the device operated as intended.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24313222
Report Number1423537-2026-00034
Device Sequence Number4837634
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public10192253065701
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown